Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

side effects from antibiotics-any advice please

(1 Post)
blackbunny Wed 09-Nov-16 20:07:45

DH has CLL which has affected bladder and ureters,had his first chem a fortnight ago, no ill effects so far fingers crossed
Last Friday he was kept in hospital after problems with blocked catheter because they discovered he had an infection, and gave him antibiotics by drip.
Since then he's felt unwell,has diarrhoea and a bit of nausea and struggling to keep warm (three layers and a rug and still cold)
Could all this be down to the antibiotics or could it be chemo side effects only kicking in now?
Feeling so helpless at seeing him so ill and low.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now